# SDR ZZDA2010289

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW BOTTOM LIGHT COVER DOES NOT STAY ATTACHED, AIRCRAFT LEFT.  RE-SECURED COVER AT LIGHT REF MM CH 25-00.
